Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 30, 2016Union County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 4:14 PM EDT for Union County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 4:14 PM EDT (20:14 UTC)
Expired
Apr 30, 2016, 4:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Union County, GA

The radar

The Atlanta radar (KFFC), 156 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

483 
WWUS82 KFFC 302014
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SAT APR 30 2016
 
GAZ006-008-302045-
UNION GA-FANNIN GA-
414 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 445 PM EDT...

AT 414 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF SUCHES...OR
14 MILES NORTHWEST OF DAHLONEGA...MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUCHES...MARGRET...WOODS HOLE SHELTER...HAWK MOUNTAIN SHELTER AND
GADDISTOWN.

LAT...LON 3474 8394 3472 8398 3468 8400 3465 8410
      3466 8413 3465 8415 3464 8416 3472 8421
      3486 8404
TIME...MOT...LOC 2014Z 243DEG 19KT 3470 8415 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 30, 2:50 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT SAT APR 30 2016

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH
LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS
EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS
THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER
MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND
ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND
AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT
MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL
INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY
NIGHT.

17

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE
PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE
EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO
LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY
LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A
BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK
UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID
WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA
EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO
THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN
GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO
WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE
OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE
OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL
FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION
DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG
PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA.

BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.

31/01

&&

.AVIATION...
18Z UPDATE...
SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST
AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA
SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE
INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING.
CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL
BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE
TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO
MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING
AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS
AFTERNOON...BECOMING SOUTHWEST SUNDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING.
HIGH ON REMAINING ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  81  63  84 /  50  60  60  40
ATLANTA         66  81  65  81 /  50  60  60  40
BLAIRSVILLE     62  76  58  79 /  80  70  60  40
CARTERSVILLE    66  80  63  79 /  70  70  60  40
COLUMBUS        68  83  66  86 /  30  40  50  40
GAINESVILLE     65  78  63  80 /  70  70  60  40
MACON           66  84  65  86 /  30  40  40  40
ROME            64  80  63  79 /  70  70  60  40
PEACHTREE CITY  66  81  63  82 /  40  60  60  40
VIDALIA         68  86  69  86 /  30  20  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EDT SAT APR 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
511 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH
GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH
SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE
TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE
STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS
CHANGES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 30, 3:14 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT SAT APR 30 2016

GAZ006-007-013-014-301945-
GILMER GA-DAWSON GA-PICKENS GA-FANNIN GA-
314 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILMER...NORTHWESTERN
DAWSON...NORTHEASTERN PICKENS AND SOUTHEASTERN FANNIN COUNTIES UNTIL
345 PM EDT...

AT 314 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHEAST OF EAST
ELLIJAY...OR 9 MILES SOUTHEAST OF ELLIJAY...MOVING NORTHEAST AT 20
MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STOVER CREEK SHELTER...ROY...PISGAH...CARTECAY...SEQUOYAH LAKE...CHERRY
LOG...SPRINGER MOUNTAIN SHELTER AND BLACK GAP SHELTER.

LAT...LON 3466 8415 3465 8416 3449 8436 3460 8450
      3482 8437
TIME...MOT...LOC 1914Z 214DEG 15KT 3460 8437
Special weather statement, Apr 30, 3:17 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SAT APR 30 2016

GAZ058-070-071-301945-
BUTTS GA-LAMAR GA-MONROE GA-
317 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUTTS...NORTHEASTERN
LAMAR AND NORTHWESTERN MONROE COUNTIES UNTIL 345 PM EDT...

AT 317 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARNESVILLE...MOVING
NORTH AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...FLOVILLA...BLOUNT...CHAPPEL MILL...MCKIBBEN...INDIAN SPRINGS
STATE PARK...HIGH FALLS STATE PARK...JOHNSTONVILLE AND GOGGINS.

LAT...LON 3329 8409 3330 8410 3326 8388 3307 8404
      3308 8412 3326 8412
TIME...MOT...LOC 1917Z 195DEG 20KT 3311 8407
Special weather statement, Apr 30, 3:28 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT SAT APR 30 2016

GAZ035-302000-
BARROW GA-
328 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR BARROW COUNTY UNTIL 400 PM EDT...

AT 328 PM EDT...A STRONG THUNDERSTORM WAS OVER BETHLEHEM...OR NEAR
WINDER...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...AUBURN...STATHAM...BETHLEHEM...CARL...RUSSELL...FORT YARGO STATE
PARK AND COUNTY LINE.

LAT...LON 3407 8377 3406 8372 3405 8371 3405 8366
      3399 8355 3398 8354 3391 8367 3390 8373
      3390 8374 3389 8376 3391 8376 3393 8380
      3396 8382 3408 8379
TIME...MOT...LOC 1928Z 223DEG 8KT 3393 8374
Special weather statement, Apr 30, 3:44 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SAT APR 30 2016

GAZ006>008-014-015-302015-
GILMER GA-DAWSON GA-LUMPKIN GA-UNION GA-FANNIN GA-
344 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...NORTHWESTERN LUMPKIN...SOUTHWESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 415 PM EDT...

AT 344 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES SOUTHEAST OF EAST
ELLIJAY...OR 13 MILES NORTHEAST OF JASPER...MOVING NORTHEAST AT 15
MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMICALOLA FALLS STATE PARK...PISGAH...HAWK MOUNTAIN SHELTER...GOOCH
MOUNTAIN SHELTER...STOVER CREEK SHELTER...ROY...PORTER SPRINGS...
GADDISTOWN...CAMP MERRILL...DIAL...BLACK GAP SHELTER...LEN FOOTE HIKE
INN...MARGRET AND SPRINGER MOUNTAIN SHELTER.

LAT...LON 3463 8393 3454 8430 3464 8436 3483 8427
TIME...MOT...LOC 1944Z 240DEG 13KT 3461 8427
Special weather statement, Apr 30, 3:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT APR 30 2016

GAZ014-302030-
DAWSON GA-
359 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON COUNTY UNTIL 430
PM EDT...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR DAWSONVILLE...MOVING
NORTHEAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAWSONVILLE...MCKEE AND JUNO.

LAT...LON 3452 8417 3447 8411 3447 8410 3446 8410
      3444 8405 3433 8420 3433 8422 3434 8425
      3454 8420
TIME...MOT...LOC 1959Z 203DEG 15KT 3440 8420
Special weather statement, Apr 30, 4:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SAT APR 30 2016

GAZ006-008-302045-
UNION GA-FANNIN GA-
414 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 445 PM EDT...

AT 414 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF SUCHES...OR
14 MILES NORTHWEST OF DAHLONEGA...MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUCHES...MARGRET...WOODS HOLE SHELTER...HAWK MOUNTAIN SHELTER AND
GADDISTOWN.

LAT...LON 3474 8394 3472 8398 3468 8400 3465 8410
      3466 8413 3465 8415 3464 8416 3472 8421
      3486 8404
TIME...MOT...LOC 2014Z 243DEG 19KT 3470 8415

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:54 AM EDTSpecial Weather StatementFFCCatoosa36 min
Apr 30, 1:11 PM EDTSpecial Weather StatementFFCBartow34 min
Apr 30, 1:22 PM EDTSpecial Weather StatementFFCGordon38 min
Apr 30, 1:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 1:28 PM EDTSpecial Weather StatementFFCMacon32 min
Apr 30, 1:32 PM EDTSpecial Weather StatementFFCBanks, Jackson28 min
Apr 30, 1:53 PM EDTSpecial Weather StatementFFCOconee37 min
Apr 30, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Apr 30, 2:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Apr 30, 2:28 PM EDTSpecial Weather StatementFFCBanks47 min
Apr 30, 3:12 PM EDTSpecial Weather StatementFFCBibb33 min
Apr 30, 3:14 PM EDTSpecial Weather StatementFFCGilmer31 min
Apr 30, 3:17 PM EDTSpecial Weather StatementFFCButts28 min
Apr 30, 3:28 PM EDTSpecial Weather StatementFFCBarrow32 min
Apr 30, 3:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Apr 30, 3:59 PM EDTSpecial Weather StatementFFCDawson31 min
Apr 30, 4:17 PM EDTSpecial Weather StatementFFCPike, Upson28 min
Apr 30, 4:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Apr 30, 4:22 PM EDTSpecial Weather StatementFFCTwiggs38 min
Apr 30, 4:23 PM EDTSpecial Weather StatementFFCHouston37 min
Apr 30, 4:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 4:32 PM EDTSpecial Weather StatementFFCMurray28 min
Apr 30, 4:48 PM EDTSpecial Weather StatementFFCDodge, Pulaski27 min
Apr 30, 4:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Apr 30, 5:03 PM EDTSpecial Weather StatementFFCTwiggs27 min
Apr 30, 5:05 PM EDTSpecial Weather StatementFFCMurray, Whitfield25 min
Apr 30, 5:08 PM EDTSpecial Weather StatementFFCBleckley37 min
Apr 30, 5:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Apr 30, 5:28 PM EDTSpecial Weather StatementFFCMurray32 min
Apr 30, 5:43 PM EDTSpecial Weather StatementFFCDawson, Forsyth47 min
Apr 30, 5:48 PM EDTSpecial Weather StatementFFCClayton42 min
Apr 30, 5:58 PM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 30, 6:07 PM EDTSpecial Weather StatementFFCLumpkin38 min
Apr 30, 6:21 PM EDTSpecial Weather StatementFFCFulton39 min
Apr 30, 6:27 PM EDTSpecial Weather StatementFFCFannin33 min
Apr 30, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton29 min
Apr 30, 6:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Apr 30, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 30, 6:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether48 min
Apr 30, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 30, 7:04 PM EDTSevere Thunderstorm WarningFFCGordon, Whitfield12 min
Apr 30, 7:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Apr 30, 7:30 PM EDTSpecial Weather StatementFFCBartow30 min
Apr 30, 7:36 PM EDTSpecial Weather StatementFFCClayton24 min
Apr 30, 7:37 PM EDTSpecial Weather StatementFFCWalton38 min
Apr 30, 7:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Apr 30, 7:48 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale42 min
Apr 30, 7:53 PM EDTSpecial Weather StatementFFCDawson, Lumpkin37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.